Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Swelling and numbness in arms post injecting meth, similar feelings in leg with patchy rash. Cause?

Hi I shot meth in my right forearm vein , but may have stricken the wall. It s been a good 12 hours now, and my hands have swollen and started to lose feeling. The same with my whole lower leg past the knee , and this may be relevant to the situation as well. I have what seems to be a rash in the affected areas that seems to be patchy. sometimes red, but very faded to the naked eye.
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  634
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Critical Care 's  Response
From the description given, I feel that you need to see a doctor.

There could have been infection of your arm or may be injury to blood vessels/nerves and hence you are not able to feel the sensation. If there is infection, you would need antibiotics. If you are unable to feel the sensation, you may need to be seen sooner rather than later.

Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor